Bounding Properties For Eigenvalues Of A Transcendental Constrained Matrix By Using A Simple Matrix Pencil

Ye, Jianqiao and Williams, F W (1994) Bounding Properties For Eigenvalues Of A Transcendental Constrained Matrix By Using A Simple Matrix Pencil. Journal of Sound and Vibration, 177 (2). pp. 282-287. ISSN 0022-460X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Sound and Vibration
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
ID Code:
54270
Deposited By:
Deposited On:
17 May 2012 15:31
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:53